# SDR FDEA200911184014

- Difficulty date: November 18, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 79,079 hours, 13,162 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB17672
- Condition: Damaged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - NR 5 L/E SLAT UPPER SURFACE INBD EDGE FOUND EDGE CUT.   REPAIR CARRIED OUT IAW EA 1-5740-132271.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV 108.
